Acta mathematica scientia,Series A ›› 2016, Vol. 36 ›› Issue (4): 771-782.
Previous Articles Next Articles
Kang Yuanbao
Received:
2015-11-03
Revised:
2016-04-12
Online:
2016-08-26
Published:
2016-08-26
Supported by:
Support by the NSFC(11461061)and the Dr Start-up Founds Project of Chongqing Normal University(15XLB013)
CLC Number:
Kang Yuanbao. Itô Formula for Multidimensional Continuous-Time Quantum Random Walk[J].Acta mathematica scientia,Series A, 2016, 36(4): 771-782.
[1] Kunita H. Itô's stochastic calculus: its surprising power for applications. Stochastic Process Appl, 2010, 120: 622-652 |
[1] | Ye Liying, Li Jing, Wang Jinping. Emission SPECT Image Reconstruction Methods with Uniformly Attenuated Projection Data [J]. Acta mathematica scientia,Series A, 2018, 38(3): 613-624. |
[2] | Meng Xiaoying. Analysis of a Stochastic Delayed Epidemic Model with a Non-Monotonic Incidence Rate [J]. Acta mathematica scientia,Series A, 2017, 37(6): 1162-1175. |
[3] | Lin Weichuan, Luo Xudan. On the Zeros of Confluent Hypergeometric Functions [J]. Acta mathematica scientia,Series A, 2017, 37(5): 801-807. |
[4] | Lu Pingping, Hu Lianggen. A Note to Monotonicity Formula for Stable Solutions of the Weighted Elliptic System [J]. Acta mathematica scientia,Series A, 2017, 37(4): 698-705. |
[5] | Sun Baolei, Yao Chunqing. Orlicz Dual Mixed Quermassintegrls [J]. Acta mathematica scientia,Series A, 2016, 36(5): 861-872. |
[6] | Hu Lianggen. Liouville Type Theorems of Solutions for the Nonlinear Hénon Equations [J]. Acta mathematica scientia,Series A, 2016, 36(4): 639-648. |
[7] | Liu Hongmei, Zhou Wenshu, Li Yang. Transformation and Reduction Formulae for Bivariate Hypergeometric Series [J]. Acta mathematica scientia,Series A, 2016, 36(1): 150-156. |
[8] | Liangquan Zhang. The Viability Property for Path-Dependent SDE Under Open Constraints [J]. Acta mathematica scientia,Series A, 2015, 35(6): 1168-1179. |
[9] | Li Kun, Zheng Zhaowen. Spectral Properties for Sturm-Liouville Equations with Transmission Conditions [J]. Acta mathematica scientia,Series A, 2015, 35(5): 910-926. |
[10] | H. M. SRIVASTAVA, M. I. QURESHI, Kaleem A. QURAISHI, Ashish ARORA. APPLICATIONS OF HYPERGEOMETRIC SUMMATION THEOREMS OF KUMMER AND DIXON INVOLVING DOUBLE SERIES [J]. Acta mathematica scientia,Series A, 2014, 34(3): 619-628. |
[11] | LUO Zhen-Dong, LI Hong. A POD REDUCED-ORDER SPDMFE EXTRAPOLATING ALGORITHM FOR HYPERBOLIC EQUATIONS [J]. Acta mathematica scientia,Series A, 2014, 34(3): 872-890. |
[12] | FEI Ming-Gang. Fundamental Solutions of Iterated Dunkl-Dirac Operators and Applications [J]. Acta mathematica scientia,Series A, 2013, 33(6): 1052-1061. |
[13] | LI Lei, SUN Ping, LUO Zhen-Dong. A New Mixed Finite Element Formulation and Error Estimates for Parabolic Equations [J]. Acta mathematica scientia,Series A, 2012, 32(6): 1158-1165. |
[14] | DU Hong-Ke, GAO Gui-Bao, WANG Rue-Qing. Geometry Characterizations Between Two Subspaces [J]. Acta mathematica scientia,Series A, 2012, 32(5): 879-891. |
[15] |
GONG Ding-Dong.
Singular Integrals on the Real Hyperplane |in Cn [J]. Acta mathematica scientia,Series A, 2011, 31(6): 1654-1661. |
Viewed | ||||||||||||||||||||||||||||||||||||||||||||||||||
Full text 82
|
|
|||||||||||||||||||||||||||||||||||||||||||||||||
Abstract 112
|
|
|||||||||||||||||||||||||||||||||||||||||||||||||
Cited |
|
|||||||||||||||||||||||||||||||||||||||||||||||||
Shared | ||||||||||||||||||||||||||||||||||||||||||||||||||
Discussed |
|